7 doctors weighed in:

Why allergic medicine like cetrizine make my body ache after eating it?

7 doctors weighed in
Dr. Shaym Puppala
Internal Medicine
5 doctors agree

In brief: Not a known effect

I cannot find body aches listed as a reported side effect to cetirizine, so it is unlikely that the aches are related.
Sometimes viral infections can resemble allergies, and are associated with body aches. Some people do have odd reactions to medications, though; you could try taking it at a time you have no allergic symptoms. If you don't get body aches, then the medicine isn't the reason.

In brief: Not a known effect

I cannot find body aches listed as a reported side effect to cetirizine, so it is unlikely that the aches are related.
Sometimes viral infections can resemble allergies, and are associated with body aches. Some people do have odd reactions to medications, though; you could try taking it at a time you have no allergic symptoms. If you don't get body aches, then the medicine isn't the reason.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. David Wyatt
Family Medicine
2 doctors agree

In brief: Never heard before

Not a side effect that I have ever seen/ heard with certrizine.
Could be part of a viral infection starting though...

In brief: Never heard before

Not a side effect that I have ever seen/ heard with certrizine.
Could be part of a viral infection starting though...
Dr. David Wyatt
Dr. David Wyatt
Thank
Dr. Vasu Brown
Wound care
1 doctor agrees

In brief: 2 reasons

Whatever medications depletes cell energy causes body ache usually a sign of glutathione depletion - that is why our body aches before getting fever the other cause could be acute change in body pH making body more acidic - both can be corrected by taking oral nac supplements and aloe drinks.

In brief: 2 reasons

Whatever medications depletes cell energy causes body ache usually a sign of glutathione depletion - that is why our body aches before getting fever the other cause could be acute change in body pH making body more acidic - both can be corrected by taking oral nac supplements and aloe drinks.
Dr. Vasu Brown
Dr. Vasu Brown
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors